# SDR ABXA010901

- Difficulty date: June 3, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 38,861 hours, 34,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 38931002
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREDEPARTURE CHECK, FOUND COCKPIT OVER THE DOOR REMOVABLE EMERGENCY LIGHT BARELY GLOWING WHEN TESTED.  REPLACED INTERNAL BATTERIES IN EMERGENCY EXIT LIGHT.  OPS CHECKED GOOD IAW B767 MM 33-51-0.
